# SDR SWI2025F00938

- Difficulty date: April 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOORBEAM ANGLE AT FS280 HAS SPOTS OF CORROSION. INSTALLED NEW FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV-K. COMPLIED WITH 51-900-1002-SKY
